MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN

BOSTON SCIENTIFIC CORPORATION UPHOLD LITE; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Model Number M0068318170
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Micturition Urgency (1871); Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994); Discomfort (2330); Cramp(s) /Muscle Spasm(s) (4521); Unspecified Tissue Injury (4559)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an uphold lite with capio slim device was used during an anterior repair with graft, cuff suspension with graft, and posterior repair procedure performed on (b)(6) 2017, for the treatment of recurrent prolapse with an estimated blood loss of 200 ml.On (b)(6) 2019, the patient underwent vaginal mesh excision and a cystoscopy procedure for the treatment of atrophic vaginitis and a sensation of pressure in the bladder area.Moreover, the patient presented with an extensive history of reconstructive pelvic floor surgery, who had complaints of pelvic pain and vaginal spotting in the setting of apical mesh exposure in the vagina and desired surgical management.She does have a history of chronic pain, including evidence of levator spasm on exam.She also reported that she experienced urinary urgency and bladder discomfort at times with a very full bladder.
 
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2017, the date the sling was implanted, as no event date was reported.This event was reported by the patient's legal representative.The implant surgeon is: dr.(b)(6), (b)(6) medical center, (b)(6), united states, phone number: (b)(6).The revision surgeon is: dr.(b)(6), (b)(6) medical center, (b)(6), united states.(b)(4).The complaint device is not expected to be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
UPHOLD LITE
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR PELVIC ORGAN PROLAPSE, TRANSVAGIN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15094304
Report Number3005099803-2022-04062
Device Sequence Number5234239
Product Code OTP
UDI-Device Identifier08714729839200
UDI-Public08714729839200
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122459
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2020
Device Model NumberM0068318170
Device Catalogue Number831-817
Device Lot Number0000056826
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2022
Initial Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale